MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 16MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 16MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036121650
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure the subject coil was initially advanced into the microcatheter while the coil's sheath wasn't fully seated against the hub.A few loops had already been deployed in the microcatheter.The subject coil was carefully pulled back into the sheath.The subject coil was reinserted into the microcatheter and advanced.The subject coil was visible under fluoroscopy, but it was not out of microcatheter.The subject coil was found to be detached.The subject coil was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 expiration date: updated.D4 gtin: updated.D9 product available to stryker: updated.D9 returned to manufacturer on: updated.H3 device evaluated by mfg: updated.H4 manufacturing date: updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject coil delivery wire was seen to be kinked.The subject main coil was fractured in two locations.The subject main coil was severely stretched and the suture damaged.The subject coil proximal contact was seen to be fractured.The functional inspection was not performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the subject main coil prematurely detached inside the microcatheter during delivery.It was also reported that the introducer sheath was not fully seated against the hub of the hemostasis valve.A few coil loops deployed in the valve before this was noted.The subject coil was retrieved and checked before reinserting it into the catheter.During advancement, the subject coil was checked under fluoroscopy and noted to have detached.It is possible that damage was encountered during the initial transfer which later contributed to the separation of the subject coil.The device was returned for analysis, and it was noted that the subject main coil was severely damaged.It was noted that the subject main coil had separated due to a fracture at the main coil junction.The subject coil was also noted to be heavily stretched and the suture was damaged.An assignable cause of procedural factors will be assigned to the reported event main coil prematurely detached/separated during use and to the analyzed defects main coil stretched, main coil suture damage and main coil broken/fractured during use.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to the analyzed defect coil delivery wire kinked/bent, coil proximal contact broken/fractured as the complaint appears to be associated with handling of the product or portion of the product during the procedure/upon removal of the product from the packaging / preparation of the product prior to use.

Brand Name
TARGET XL 360 SOFT 16MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24338434
Report Number3008881809-2026-00079
Device Sequence Number9781630
Product Code HCG
UDI-Device Identifier04546540711557
UDI-Public(01)04546540711557(17)301026(10)25924113
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036121650
Device Lot Number25924113
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUARDIAN MICROCATHETER (UNKNOWN).
Patient SexUnknown